# SDR 2002FA0000236

- Difficulty date: October 17, 2001
- Submitted: February 22, 2002
- Operation: General aviation
- Aircraft: N8807
- Make and model: Bbavia 7GCBC
- Aircraft serial: 47373
- Engine: Lyc O320*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5271
- Condition: Cracked
- Location: Wing
- Part time: 1,632 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK AT THE SPAR BUTT ON THE RIGHT FORWARD SPAR WHILE COMPLYING WITH AD.  THE CRACK WAS CLOSE TO THE WING ATTACH FITTING WHICH LIMITED THE ABILITY TO FULLY INSPECT THE CRACK WITHOUT MAJOR DISASSEMBLY.  A PIECE OF .020 INCH SAFETY WIRE WAS ABLE TO GO INTO THE CRACK .5000 INCH.  ( A FEELER GUAGE COULD NOT BE USED DUE TO THE LOCATION IN REFERENCE TOTHE ATTACHMENT BARCKET).  THE CRACK APPEARED TO START FROM JUST BELOW THE WING ATTACHMENT BOLT AND GO TOWARD THE LOWER ATTACHMENT BOLT.
